# SDR SWI2025F00464

- Difficulty date: March 29, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N253SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000620
- Aircraft time: 20,497 hours, 14,990 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III, FR 73-84 RH LONGITUDINAL SEAT TRACK HAS MULTIPLE AREAS OF GOUGING, CORROSION AND BARE METAL. (C-CHECK RO 04/15/2025)REPAIRED CENTER FUSELAUGE III, FR 73-84 RH LONGITUDINAL SEAT TRACK PER ETD2025-170-905411 REV:/.
